MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY DR, U1.6 SJ4 US; Pulse generator, permanent, implantable

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY DR, U1.6 SJ4 US; Pulse generator, permanent, implantable
Model Number CD2231-40Q
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during in clinic follow up that the implantable cardioverter defibrillator was in backup mode and that multiple shocks were seen to be delivered the night before, but their appropriateness was unable to be verified.It was believed that electromagnetic interference from a nearby electrical substation may have contributed to the device entering backup mode.The device was successfully restored back to normal function.The patient was stable.

Brand Name
FORTIFY DR, U1.6 SJ4 US
Common Device Name
Pulse generator, permanent, implantable
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22012053
Report Number2017865-2025-53602
Device Sequence Number17441422
Product Code NVZ
UDI-Device Identifier05414734504386
UDI-Public(01)05414734504386(10)A000121766(17)230831
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model NumberCD2231-40Q
Device Catalogue NumberCD2231-40Q
Device Lot NumberA000121766
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Initial Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown